×

zbMATH — the first resource for mathematics

Investigations on the Hyers-Ulam stability of generalized radical functional equations. (English) Zbl 1441.39029
This is a continuation of the investigation presented by J. Brzdȩk and J. Schwaiger [Aequationes Math. 92, No. 5, 975–991 (2018; Zbl 1397.39016)]. Here the authors prove the Hyers-Ulam stability of some generalized radical functional equations by using a unified approach.
MSC:
39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alizadeh, Z.; Ghazanfari, AG, On the stability of a radical cubic functional equation in quasi-\( \beta \)-spaces, J. Fixed Point Theory Appl., 18, 4, 843-853 (2016) · Zbl 1356.41009
[2] Altun, I.; Sola, F.; Simsek, H., Generalized contractions on partial metric spaces, Topol. Appl., 157, 18, 2778-2785 (2010) · Zbl 1207.54052
[3] Harandi, A.A.: Metric-like spaces, partial metric spaces and fixed points. Fixed Point Th. Appl. (2012), Article ID: 204 · Zbl 1398.54064
[4] Boriceanu, M.; Bota, M.; Petruşel, A., Multivalued fractals in \(b\)-metric spaces, Cent. Eur. J. Math., 8, 2, 367-377 (2010) · Zbl 1235.54011
[5] Brzdęk, J., Remarks on solutions to the functional equations of the radical type, Adv. Theory Nonlinear Anal. Appl., 1, 125-135 (2017) · Zbl 1412.39024
[6] Brzdęk, J.; Popa, D.; Raşa, I.; Xu, B., Ulam Stability of Operators, Mathematical Analysis and Its Applications v. 1 (2018), Oxford: Academic Press, Oxford · Zbl 1393.39001
[7] Brzdęk, J.; Schwaiger, J., Remarks on solutions to a generalization of the radical functional equations, Aeq. Math., 92, 975-991 (2018) · Zbl 1397.39016
[8] Bukatin, M.; Kopperman, R.; Matthews, SG; Pajoohesh, S,H, Partial metric spaces, Am. Math. Mon., 116, 708-718 (2009) · Zbl 1229.54037
[9] Czerwik, S., Contraction mappings in \(b\)-metric spaces, Acta Math. Univ. Ostrav., 1, 1, 5-11 (1993) · Zbl 0849.54036
[10] Czerwik, S., Nonlinear set-valued contraction mappings in \(b\)-metric spaces, Atti Sem. Math. Fis. Univ. Modena, 46, 263-276 (1998) · Zbl 0920.47050
[11] Deza, MM; Deza, E., Encyclopedia of Distances (2009), Berlin: Springer, Berlin · Zbl 1167.51001
[12] Ding, Y.; Xu, T-Z, Approximate solution of generalized inhomogeneous radical quadratic functional equations in 2-Banach spaces, J. Ineq. Appl., 31, 13 (2019)
[13] Dung, NV; Hang, VTL, The generalized hyperstability of general linear equations in quasi-Banach spaces, J. Math. Anal. Appl., 462, 131-147 (2018) · Zbl 1391.39033
[14] Forti, GL, An existence and stability theorem for a class of functional equations, Stochastica, 4, 1, 23-30 (1980) · Zbl 0436.60044
[15] Forti, GL, Hyers-Ulam stability of functional equations in several variables, Aeq. Math., 50, 1-2, 143-190 (1995) · Zbl 0836.39007
[16] Forti, GL, Continuous increasing weakly bisymmetric groupoids and quasi-groups in \(\mathbb{R} \), Math. Pannonica, 8, 49-71 (1997) · Zbl 0880.39017
[17] Gǎvruţa, P., A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184, 3, 431-436 (1994) · Zbl 0818.46043
[18] Hejmej, B., Stability of functional equations in dislocated quasi-metric spaces, Ann. Math. Sil., 32, 215-225 (2018) · Zbl 06946314
[19] Karapınar, E.; Erha, IM, Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett., 24, 1894-1899 (2011) · Zbl 1229.54056
[20] Khodaei, H.; Eshaghi Gordji, M.; Kim, SS; Cho, YJ, Approximation of radical functional equations related to quadratic and quartic mappings, J. Math. Anal. Appl., 395, 1, 284-297 (2012) · Zbl 1259.39016
[21] Kim, SS; Cho, YJ; Eshaghi Gordji, M., On the generalized Hyers-Ulam-Rassias stability problem of radical functional equations, J. Inequal. Appl., 2012, 13 (2012) · Zbl 1272.30013
[22] Maligranda, L., Aoki, T.: (1910-1989). In: Proceedings of the International Symposium on Banach and Function Spaces II, Kitakyushu, Japan, 2006, Yokohama Publishers, pp. 1-23 (2008)
[23] Maligranda, L., A result of Tosio Aoki about a generalization of Hyers-Ulam stability of additive functions—a question of priority, Aeq. Math., 75, 289-296 (2008) · Zbl 1158.39019
[24] Paluszyński, M.; Stempak, K., On quasi-metric and metric spaces, Proc. Am. Math. Soc., 137, 12, 4307-4312 (2009) · Zbl 1191.54022
[25] Rahman, MU; Sarwar, M., Some new fixed point theorems in dislocated quasi-metric spaces, Palest. J. Math., 5, 171-176 (2015) · Zbl 1348.54058
[26] Rassias, JM; Kim, H-M, Generalized Hyers-Ulam stability for general additive functional equations in quasi-\( \beta \)-normed spaces, J. Math. Anal. Appl., 356, 1, 302-309 (2009) · Zbl 1168.39015
[27] Sarwar, M.; Rahman, MU; Ali, G., Some fixed point results in dislocated quasi metric \((dq\)-metric) spaces, J. Inequal. Appl., 2014, 278 (2014) · Zbl 1332.54217
[28] Schroeder, V., Quasi-metric and metric spaces, Conform. Geom. Dyn., 10, 355-360 (2006) · Zbl 1113.54014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.